# SDR SWAA2025112632402

- Difficulty date: November 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AT AFT CARGO.  REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794.3, RBL22, WL156 AT AFT CARGO IAW SRM 51-40-02 SRM 51-10-02, ITEM 9, AND DWG 146A0081, SHEET 43, REV-.
